The comparison method and investigation of the stability of systems of ordinary differential equations containing perturbations. II
Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 187-192
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_2_a0,
author = {O. V. Anashkin and M. M. Khapaev},
title = {The comparison method and investigation of the stability of systems of ordinary differential equations containing perturbations. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {187--192},
year = {1989},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_2_a0/}
}
TY - JOUR AU - O. V. Anashkin AU - M. M. Khapaev TI - The comparison method and investigation of the stability of systems of ordinary differential equations containing perturbations. II JO - Differencialʹnye uravneniâ PY - 1989 SP - 187 EP - 192 VL - 25 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_2_a0/ LA - ru ID - DE_1989_25_2_a0 ER -
%0 Journal Article %A O. V. Anashkin %A M. M. Khapaev %T The comparison method and investigation of the stability of systems of ordinary differential equations containing perturbations. II %J Differencialʹnye uravneniâ %D 1989 %P 187-192 %V 25 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1989_25_2_a0/ %G ru %F DE_1989_25_2_a0
O. V. Anashkin; M. M. Khapaev. The comparison method and investigation of the stability of systems of ordinary differential equations containing perturbations. II. Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 187-192. http://geodesic.mathdoc.fr/item/DE_1989_25_2_a0/